# SDR 96ZZZX6046

- Difficulty date: November 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47284
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 120/130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT AERO CORP, CORROSION WAS FOUND IN THE E/E COMPARTMENT, S28L, S29L, S30, S29R, AND S28R FROM STA 120 TO STA 130.  REMOVED AND REPLACED LONGERONS 29L/R AND LONGERON 30 IAW DC9 SRM 53-02.  REMOVED CORROSION, WITHIN LIMITS.  ALODINED AND PRIMED LONGERON 28L/R IAW DC9 SRM 51-10-3.  FABBED LONGERON 29L/R AND LONGERON 30.  INSTALLED LONGERON IAW DC9 SRM 51-30-2.
